Seroquel

Discussion in 'General Parenting' started by JJJ, Nov 20, 2010.

  1. JJJ

    JJJ Active Member

    Has anyone seen their difficult child become more anxious, aggitated and aggression on Seroquel? psychiatrist raised Tigger's Seroquel from 25mg to 50mg when we told him that Tigger was very anxious at school. The anxiety kept increasing so he added Ativan the next month.

    I use medication trays to keep us oganized because between the kids we have so many different medications and vitamins. I had forgotten when filling the medication trays for this week that I didn't have enough Seroquel for all 7 days and when I picked up the refill, I forgot to go and add it to the days that still needed it. So, Tigger went 3 days without it. He has been calmer, happier and less anxious.
     
  2. gcvmom

    gcvmom Here we go again!

    Wow, that's a pretty telling sign!

    Seroquel settles my difficult child. We actually give him "booster" doses in the afternoon on days when he feels like he's spinning out of control and can't concentrate.

    Maybe you should keep him off it a few more days and call the psychiatrist on Monday with your observations.
     
  3. KatieMae

    KatieMae Guest

    About a yr. ago when I was going through a separation, I was prescribed Seroquel. My dose was 200mg and I couldn't stand it! It not only knocked me on my rear end for 24 hours, but it made my skin crawl and made me twitch?

    It might have been the high dose, or maybe a negative reaction to the medication... but I couldn't continue taking it because the side effects ruined the entire purpose for me. I was more agitated, restless and anxious on it because of the physical side effects.
     
Loading...